# SDR DHL9772707C

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD GALLEY DOOR EXTERNAL SKIN PREVIOUS REPAIR IS BENT AND CRACKED.  REMOVED REPAIR, INSTALLED DOUBLER AND FILLER PER SRM 52-00-3.  FILLER 1.5 BY 2 AND DOUBLER 5 BY 5.
